# SDR AALA20100727TUL32

- Difficulty date: February 3, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 30,443 hours, 12,683 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING AT SEAT 23D INOPERATIVE.  REPLACED HARNESS FOR ESCAPE PATH LIGHTING AT SEAT 23D FROM SEAT TO SIDEWALL.  OPS CHECKED NORMAL.
